Loading [MathJax]/jax/output/SVG/config.js
Journal of Combinatorial Theory, Series B
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Journal of Combinatorial Theory, Series B, 2016, том 116, страницы 87–122
DOI: https://doi.org/10.1016/j.jctb.2015.07.003
(Mi jcthb1)
 

Эта публикация цитируется в 13 научных статьях (всего в 13 статьях)

Functional graphs of polynomials over finite fields

Sergei V. Konyagina, Florian Lucab, Bernard Mansc, Luke Mathiesonc, Min Shad, Igor E. Shparlinskid

a Steklov Mathematical Institute, 8, Gubkin Street, Moscow, 119991, Russia
b School of Mathematics, University of the Witwatersrand, Private Bag X3, Wits 2050, South Africa
c Department of Computing, Macquarie University, Sydney, NSW 2109, Australia
d School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australiaof New South Wales, School of Mathematics and Statistics
Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00332
Министерство образования и науки Российской Федерации Nsh-3082.2014.1
Marcos Moshinsky Foundation
Australian Research Council DP110104560
DP140100118
DP130100237
The research of S.V.K. was partially supported by Russian Fund for Basic Research, Grant No. 14-01-00332, and Program Supporting Leading Scientific Schools, Grant Nsh-3082.2014.1; that of F.L. by a Marcos Moshinsky fellowship; that of B.M. by Australian Research Council Grants DP110104560 and DP140100118; that of M.S. by Australian Research Council Grant DP130100237; and that of I.E.S. by Australian Research Council Grants DP130100237 and DP140100118.
Поступила в редакцию: 10.07.2013
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/jcthb1
  • Эта публикация цитируется в следующих 13 статьяx:
    1. Ljuben Mutafchiev, Steven Finch, “On the deepest cycle of a random mapping”, Journal of Combinatorial Theory, Series A, 206 (2024), 105875  crossref
    2. Bernard Mans, Min Sha, Igor Shparlinski, Daniel Sutantyo, “Functional graphs of families of quadratic polynomials”, Math. Comp., 92:343 (2023), 2307  crossref
    3. Derek Garton, “Periodic points of polynomials over finite fields”, Trans. Amer. Math. Soc., 375:7 (2022), 4849  crossref
    4. Jimmy He, “Markov chains on finite fields with deterministic jumps”, Electron. J. Probab., 27:none (2022)  crossref
    5. Ravi B. D. Figueiredo, Juliano B. Lima, “Tangent-chebyshev maps over finite fields: New properties and functional graphs”, Cryptogr. Commun., 14:4 (2022), 897  crossref
    6. Juan Luis García Zapata, Juan‐Antonio Rico‐Gallego, “Classification of maps on a finite set under permutation”, Math Methods in App Sciences, 44:17 (2021), 12383  crossref
    7. Anders Karlsson, Gaëtan Kuhn, “A natural graph of finite fields distinguishing between models”, Finite Fields and Their Applications, 69 (2021), 101779  crossref
    8. Bernard Mans, Min Sha, Jeffrey Smith, Daniel Sutantyo, “On the equational graphs over finite fields”, Finite Fields and Their Applications, 64 (2020), 101667  crossref
    9. Lucas Boppré Niehues, Joachim von zur Gathen, Lucas Pandolfo Perin, Ana Zumalacárregui, “Sidon sets and statistics of the ElGamal function”, Cryptologia, 44:5 (2020), 438  crossref
    10. Robert Benedetto, Patrick Ingram, Rafe Jones, Michelle Manes, Joseph Silverman, Thomas Tucker, “Current trends and open problems in arithmetic dynamics”, Bull. Amer. Math. Soc., 56:4 (2019), 611  crossref
    11. Bernard Mans, Min Sha, Igor E. Shparlinski, Daniel Sutantyo, “On Functional Graphs of Quadratic Polynomials”, Experimental Mathematics, 28:3 (2019), 292  crossref
    12. Andrew Bridy, Derek Garton, “Dynamically distinguishing polynomials”, Res Math Sci, 4:1 (2017)  crossref
    13. Rodrigo S. V. Martins, Daniel Panario, “On the heuristic of approximating polynomials over finite fields by random mappings”, Int. J. Number Theory, 12:07 (2016), 1987  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:211
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025